Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 6:48 PM EDT for 6 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 6:48 PM EDT (22:48 UTC)
- Expired
- Mar 31, 2015, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Fayette County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:52 PM EDT | HAIL 1 | Senoia, GA | QUARTER SIZED HAIL FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:22 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830
WUUS52 KFFC 312248
SVRFFC
GAC077-113-171-199-231-255-312330-
/O.NEW.KFFC.SV.W.0010.150331T2248Z-150331T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN WEST CENTRAL GEORGIA...
SOUTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
SPALDING COUNTY IN WEST CENTRAL GEORGIA...
NORTHEASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...
LAMAR COUNTY IN WEST CENTRAL GEORGIA...
SOUTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 730 PM EDT
* AT 648 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER HARALSON...OR 15
MILES SOUTHWEST OF FAYETTEVILLE...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRIFFIN...BARNESVILLE...ZEBULON...PEACHTREE CITY...SENOIA...
MILNER...BROOKS...WILLIAMSON...ORCHARD HILL...MEANSVILLE...
HARALSON...ALDORA...EAST GRIFFIN...DIGBEY...CHAPPEL MILL...
HOLLONVILLE...HIGHLAND MILLS...VAUGHN...STARRS MILL AND LAKE
HORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3338 8456 3325 8412 3320 8412 3320 8404
3315 8404 3299 8416 3299 8429 3300 8430
3299 8430 3323 8466
TIME...MOT...LOC 2248Z 285DEG 33KT 3325 8456
$$1 follow-up statement
218
WWUS52 KFFC 312309
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE MAR 31 2015
GAC077-113-199-255-312318-
/O.CAN.KFFC.SV.W.0010.000000T0000Z-150331T2330Z/
COWETA GA-SPALDING GA-MERIWETHER GA-FAYETTE GA-
709 PM EDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COWETA...
SPALDING...NORTHEASTERN MERIWETHER AND SOUTHERN FAYETTE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3320 8448 3321 8445 3321 8440 3319 8437
3319 8423 3318 8422 3318 8412 3320 8412
3320 8404 3315 8404 3299 8416 3299 8429
3316 8449
TIME...MOT...LOC 2308Z 285DEG 33KT 3318 8441
$$
GAC171-231-312330-
/O.CON.KFFC.SV.W.0010.000000T0000Z-150331T2330Z/
PIKE GA-LAMAR GA-
709 PM EDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN PIKE AND LAMAR COUNTIES...
AT 708 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WILLIAMSON...OR NEAR ZEBULON...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARNESVILLE...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...
MEANSVILLE...ALDORA...CHAPPEL MILL...HOLLONVILLE...PIEDMONT AND
LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3320 8448 3321 8445 3321 8440 3319 8437
3319 8423 3318 8422 3318 8412 3320 8412
3320 8404 3315 8404 3299 8416 3299 8429
3316 8449
TIME...MOT...LOC 2308Z 285DEG 33KT 3318 8441
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:24 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 31, 4:24 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT TUE MAR 31 2015 .UPDATE... HAVE ADDED THE EXTREME NORTHWEST COUNTIES TO THE SVR WATCH. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 303 PM EDT TUE MAR 31 2015/ QUICK UPDATE... TO ADD HARALSON AND CARROLL COUNTIES TO SEVERE THUNDERSTORM WATCH NUMBER 9 THAT GOES UNTIL 8 PM THIS EVENING. STRONG STORMS DEVELOPING IN NORTH ALABAMA HAVE A TRAJECTORY THAT MAY TRACK THEM INTO THESE COUNTIES BETWEEN AROUND 5-6 PM IF THEY HOLD TOGETHER. /39 SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ SPC HAS POSTED A SEVERE THUNDERSTORM WATCH FOR AREAS GENERALLY ALONG AND SOUTH OF A FRANKLIN TO FAYETTEVILE TO SWAINSBORO LINE UNTIL 8 PM THIS EVENING...BUT THINK WE WILL LIKELY SEE THIS THREAT GO A BIT LONGER INTO THE EVENING. LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. PREVIOUS FORECAST DISCUSSION APPENDED BELOW... ATWELL PREV LONG TERM DISCUSSION.../ISSUED 434 AM EDT TUE MAR 31 2015/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE EXTENDED STARTS OFF WITH WEAKENING HIGH PRESSURE MOVING OFF THE CAROLINA COAST WED NIGHT SETTING UP A BERMUDA LIKE RIDGE OVER THE AREA THROUGH FRIDAY. THIS WILL SET UP NEAR ZONAL SOUTHWESTERLY FLOW THU AND FRI. WITH DECENT DIURNAL DRIVEN INSTABILITY AND AVAILABLE MOISTURE EXPECTING SHOWERS AND THUNDERSTORMS WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS THU AND FRI. BY FRIDAY NIGHT A CLOSED LOW CENTER MOVING EAST THROUGH THE UPPER MISSISSIPPI AND OHIO RIVER VALLEYS PULLS A TRAILING COLD FRONT INTO NW GA BY 06Z SAT. THIS FRONTAL SYSTEM HAS DECENT MOISTURE AND INSTABILITY ASSOCIATED WITH IT BUT ITS A VERY FAST MOVING FRONT. IT MOVES ALMOST COMPLETELY THROUGH OUR CWA BY 18Z SAT. WILL SEE SHOWERS AND ISOLATED THUNDERSTORMS FROM THIS FRONT BUT NOT TO SURE ABOUT THE SEVERE THREAT AS IT MOVES THROUGH MAINLY AT NIGHT. STRONG HIGH PRESSURE RIDGE BUILDS INTO THE AREA RIGHT BEHIND THIS FRONT SAT WITH THE STATE CLEARING OUR FROM NW TO SE DURING THE DAY. THIS RIDGE KEEPS THINGS MOSTLY CLEAR THROUGH EASTER SUN BEFORE IT PUSHES OFF THE EASTERN SEABOARD SUNDAY NIGHT. TEMPS WILL NEAR TO SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED. 01 && .AVIATION... /ISSUED AT 137 PM EDT TUE MAR 31 2015/ 18Z UPDATE... VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY 04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED. SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND WED. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 53 79 53 / 20 20 10 20 ATLANTA 74 55 77 57 / 50 50 20 30 BLAIRSVILLE 72 48 73 49 / 20 20 10 30 CARTERSVILLE 74 51 78 56 / 40 40 20 30 COLUMBUS 77 57 80 57 / 60 60 30 20 GAINESVILLE 71 53 76 53 / 20 30 10 30 MACON 77 56 81 54 / 50 60 20 20 ROME 74 52 78 54 / 40 40 20 30 PEACHTREE CITY 75 53 79 53 / 60 60 20 30 VIDALIA 77 59 80 58 / 30 40 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....SNELSON AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EDT TUE MAR 31 2015 GAZ085-086-097-098-312300- JOHNSON GA-LAURENS GA-TREUTLEN GA-EMANUEL GA- 624 PM EDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN JOHNSON... LAURENS...TREUTLEN AND EMANUEL COUNTIES UNTIL 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST DUBLIN...OR NEAR DUBLIN...MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JOHNSON...LAURENS...TREUTLEN AND EMANUEL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SWAINSBORO...ADRIAN...OAK PARK...NUNEZ...GILLIS SPRINGS...COVENA... ROCKLEDGE...NORRISTOWN JUNCTION...ORLAND...ORIANNA...MINTER... BLACKVILLE...LEXSY...SCOTT AND NORRISTOWN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR EAST CENTRAL GEORGIA. LAT...LON 3242 8286 3254 8285 3265 8229 3238 8228 TIME...MOT...LOC 2223Z 267DEG 28KT 3250 8280
Special weather statement, Mar 31, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE MAR 31 2015
GAZ042-052-312300-
HEARD GA-CARROLL GA-
624 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN HEARD AND CARROLL COUNTIES UNTIL 700 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOWDON...OR 12 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 70 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS IT MOVES ACROSS HEARD AND CARROLL COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BOWDON...EPHESUS...CENTRALHATCHEE...ROOPVILLE...LOWELL...CLEM...
TYUS...PLANT WANSLEY...ROOSTERVILLE AND BLACKJACK MOUNTAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3358 8531 3352 8495 3345 8498 3344 8498
3343 8501 3339 8500 3329 8504 3340 8529
3356 8532
TIME...MOT...LOC 2223Z 291DEG 62KT 3349 8525Local storm report, Mar 31, 6:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL NEWNAN 33.37N 84.80W
03/31/2015 E1.00 INCH COWETA GA PUBLIC
QUARTER SIZE HAIL REPORTED IN NEWNAN. REPORT FROM
SOCIAL MEDIA.
&&
EVENT NUMBER FFC1500171
DJNSpecial weather statement, Mar 31, 6:36 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT TUE MAR 31 2015
GAZ059-072-312300-
JONES GA-JASPER GA-
636 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN JONES AND
JASPER COUNTIES UNTIL 700 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FLOVILLA...OR 9 MILES
SOUTHWEST OF MONTICELLO...MOVING SOUTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JONES AND JASPER COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BRADLEY...WAYSIDE...ROUND OAK...MCELHENEYS CROSSROADS...HILLSBORO...
ADGATEVILLE...JARRELL PLANTATION AND BLOUNTSVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3309 8379 3311 8380 3313 8382 3318 8382
3321 8383 3324 8381 3326 8382 3320 8354
3317 8355 3318 8347 3318 8344 3297 8358
TIME...MOT...LOC 2235Z 297DEG 28KT 3319 8380Local storm report, Mar 31, 6:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 N JADE LAKE VILLAGE 33.34N 84.62W
03/31/2015 E1.00 INCH COWETA GA BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL ALONG HWY 16 BETWEEN NEWNAN
AND TURIN.
&&
EVENT NUMBER FFC1500172
DJNLocal storm report, Mar 31, 6:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL TYRONE 33.47N 84.60W
03/31/2015 E1.00 INCH FAYETTE GA PUBLIC
QUARTER SIZE HAIL.
&&
EVENT NUMBER FFC1500173
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:47 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 28 min |
| Mar 31, 2:50 PM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Mar 31, 3:39 PM EDT | Special Weather Statement | FFC | Troup | 21 min |
| Mar 31, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 48 min |
| Mar 31, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Mar 31, 4:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Mar 31, 4:30 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Mar 31, 4:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Mar 31, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Taylor, Upson | 33 min |
| Mar 31, 5:14 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 31 min |
| Mar 31, 5:15 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Mar 31, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Mar 31, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 31, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Spalding | 51 min |
| Mar 31, 6:24 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 36 min |
| Mar 31, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 30 min |
| Mar 31, 6:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Mar 31, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Mar 31, 6:57 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Mar 31, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 40 min |
| Mar 31, 7:35 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Mar 31, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 39 min |
| Mar 31, 7:56 PM EDT | Special Weather Statement | FFC | Fannin, Union | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.